MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH
Lot Number 0035573103
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Event or Problem Description
It was reported that during the pulmonary vein isolation procedure, the farawave catheter was selected for use.It has been reported that after insertion of the starter wire the handle on the proximal side did not move when adjusting the tip of the catheter.It felt like the wire got stuck.No patient complications occurred.The procedure was completed using different farawave catheter.The product was received for analysis and investigation is still in progress.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Upon receipt at our post market quality assurance laboratory, the farawave catheter was analyzed.The catheter returned without a guidewire inserted and no abnormalities were observed.A guidewire was successfully inserted through the catheter.Deployment was tested multiple times, and the device was deployed to basket and flower position with no unusual resistance noted.The device passed all test performed, showing no evidence of the reported allegation.
 
Event or Problem Description
It was reported that during the pulmonary vein isolation procedure, the farawave catheter was selected for use.It has been reported that after insertion of the starter wire the handle on the proximal side did not move when adjusting the tip of the catheter.It felt like the wire got stuck.No patient complications occurred.The procedure was completed using different farawave catheter.The product was received for analysis.

Brand Name
FARAWAVE
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23895672
Report Number2124215-2025-92991
Device Sequence Number5331878
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)270107(10)35573103
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0035573103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown